# SDR SWI202408260767

- Difficulty date: June 11, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INNER COAMING IS CHAFED @ FWD LATCH      (C-CHECK RO 8/24/2024)    REPAIRED L/H UPPER TRANSCOWL INNER COAMING PER REO 690-54-21-505 REV -- DATED 2024-07-31. COMPLIED WITH STEPS 1-25, SEE CONTINUE CARD FOR INDIVIDUAL SIGN OFFS. COMPLIED WITH TASK CARD 51-900-1002-SKY FOR STRUCTURAL MAJOR REPAIR.
